MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF402300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that an enterprise2 4mmx23mm no tip vascular reconstruction device (product code: enf402300, lot number: unknown) was separated from the wire during the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Premature stent deployment is a known potential complication associated with the use of the enterprise 2 vascular reconstruction device in the intracranial arteries.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25002199
Report Number3008114965-2026-00597
Device Sequence Number21271350
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENF402300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown